18 Endeavor, Suite 200, Irvine, CA

Small, sore lump at injection site a month after Juvederm

Cosmetic Treatments QuestionsCategory: VolbellaSmall, sore lump at injection site a month after Juvederm
A patient asked 3 years ago
I had 1.5 ml of Juvederm Volbella in the tear trough area 1 month ago. There was quite a lot of initial swelling and the injection point was especially swollen and lumpy looking. It mostly went away after a couple of weeks, but now there’s a painful lump at the injection point again. It hurts when I touch it, and looks like an insect bite. What could it be? I’m quite terrified of having hyaluronidase injected as I’m concerned about making things worse.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Painful Lump after Juvederm Injection

 
Hi and thank you for your question! Since it’s more than a month since your injection, there shouldn’t be any swelling left from the initial injection. It is difficult to see from the picture you posted, but having lumps after filler in not uncommon and with hyaluronic acid based fillers, it is very easy to revise and dissolve the lumps. Hyaluronidase enzyme injection it is a very safe procedure and as long as it’s done by an experienced physician, there shouldn’t be much concern. This being said, the fact that you indicated that lump is painful makes me a little bit worried and I recommend that you do a follow up with your injector sooner than later and have it checked to rule out infection and other rare complications. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.